# SDR CALA2023092002826

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 91,928 hours, 36,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 286388
- Condition: No Test
- Location: 11wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CAPACITY TEST FAILED. REPLACE BATTERY (11WL) AS PER AMM:33-51-38/401. REMOVED P/N:AD3214-31, S/N:286388, INSTALLED P/N: AD3214-31, S/N: 307885.
